Table of Contents
Journal of Probability
Volume 2014 (2014), Article ID 979312, 10 pages
http://dx.doi.org/10.1155/2014/979312
Research Article

Marshall-Olkin Discrete Uniform Distribution

1Department of Statistics, Prajyothi Niketan College, Pudukkad, Thrissur-680 301, India
2Department of Statistics, St. Thomas College, Pala, 686574, India

Received 24 November 2013; Revised 11 February 2014; Accepted 20 February 2014; Published 7 April 2014

Academic Editor: Serkan Eryílmaz

Copyright © 2014 E. Sandhya and C. B. Prasanth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Marshall and I. Olkin, “A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families,” Biometrika, vol. 84, no. 3, pp. 641–652, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. K. K. Jose and T. Alice, Marshall-Olkin Family of Distributions-Applications in Time Series Modeling and Reliability, JC Publications, 2005.
  3. K. K. Jose and E. Krishna, Marshall-Olkin Extended Uniform Distribution, ProbStat Forum, 2011.
  4. S. Satheesh and N. U. Nair, “A note on maximum and minimum stability of certain distributions,” Calcutta Statistical Association Bulletin, vol. 53, pp. 249–252, 2002. View at Google Scholar
  5. S. Satheesh and N. U. Nair, “On the stability of geometric extremes,” International Indian Statistical Association, vol. 42, pp. 99–109, 2004. View at Google Scholar
  6. S. Satheesh, E. Sandhya, and N. U. Nair, “Stability of random sums,” Stochastic Modelling and Applied Probability, vol. 5, pp. 17–26, 2002. View at Google Scholar
  7. B. C. Arnold and C. A. Robertson, “Autoregressive logistic processes,” Journal of Applied Probability, vol. 26, no. 3, pp. 524–531, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. R. Chernick, “A limit theorem for the maximum of autoregressive processes with uniform marginal distributions,” Annals of Probability, vol. 9, no. 1, pp. 145–149, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Satheesh, E. Sandhya, and S. Sherly, “A generalization of stationary AR(1) schemes,” Statistical Methods, vol. 8, no. 2, pp. 213–225, 2006. View at Google Scholar · View at Zentralblatt MATH